# SDR DALA2024012901296

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 30,458 hours, 11,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Broken
- Location: Power Supply
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5503265) EMERGENCY LIGHT @ 30A COMES ON & OFF UNCOMMANDED. FOUND TEST BUTTON BROKEN ON POWER SUPPLY @ ROW 30. REMOVED AND REPLACED POWER SUPPLY REF B737 AMM CH 33-51. OPS CHECK GOOD.
